Strictly balanced submatroids in random subsets of projective geometries

Wojciech Kordecki

Colloquium Mathematicae (1988)

  • Volume: 55, Issue: 2, page 371-375
  • ISSN: 0010-1354

How to cite

top

Wojciech Kordecki. "Strictly balanced submatroids in random subsets of projective geometries." Colloquium Mathematicae 55.2 (1988): 371-375. <http://eudml.org/doc/263425>.

@article{WojciechKordecki1988,
author = {Wojciech Kordecki},
journal = {Colloquium Mathematicae},
language = {eng},
number = {2},
pages = {371-375},
title = {Strictly balanced submatroids in random subsets of projective geometries},
url = {http://eudml.org/doc/263425},
volume = {55},
year = {1988},
}

TY - JOUR
AU - Wojciech Kordecki
TI - Strictly balanced submatroids in random subsets of projective geometries
JO - Colloquium Mathematicae
PY - 1988
VL - 55
IS - 2
SP - 371
EP - 375
LA - eng
UR - http://eudml.org/doc/263425
ER -

NotesEmbed ?

top

You must be logged in to post comments.